# SDR ASAA2022011737221

- Difficulty date: January 17, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,985 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A7502156
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BAFFLE ASSEMBLY AT BS 500A TO 500B RBL 20 STR 25R, FOUND ATTACH CLIP AT BS 500A CRACKED GROUNDED - YES. ATTACH CLIP AT BS 500A, RBL 20 STR 25R WAS REMOVED AND REPLACED IAW B737-800 SRM  51-40-02-0G-0 REV 74 DTD 10
